I Am Still Swollen and Miserable Do I Need a New Doctor?
- Asked by Megankate in Destin fl
- 1 year ago
12/2011 I had T-tuck and a breast lift with implant swap from saline to sil. gel. I swelled especially thighs/back. 6/2012 had second procedure to tweak breasts. After he told me that the implant in my left breast had to be replaced because it ruptured. I am still swollen everywhere sometimes its so bad I can see it in my face. Note: for 4 weeks in august I took a cycle of oxandrolone 10mgs/day and used test. cream. I swelled 11 pounds. I've been off for a month. im still swollen
Continued Swelling after Mommy Makeover
Continued swelling after mommy makeover for almost a year is unusual. The fact that the swelling is so bad on certain days makes me think you would benefit from a general medical workup.
Do I need a new doctor.
Thanks for sharing. It is atypical to be significantly swollen as you've described for so long. At 6 months from a MM you should still be slightly swollen in a few areas, but not what you describe. It also sounds like you had revision breast surgery and the breast implant was exchanged because it was ruptured. A second surgery will likely make your swelling worse. It seems reasonable to have a second opinion, but you should probably avoid any more surgery for at least 12 months unless absolutely necessary. Good luck, Dr. Aldo.
Concerns after Tummy Tuck?
Your description is somewhat unusual. If the “swelling” persists, you may benefit from consultation from your primary care physician or internist. Of course, continue to follow up with your plastic surgeon as well. Seek a second opinion if doing so will help your peace of mind.
Recent Mommy Makeover Reviews
Mommy Makeover Photos
Swelling 10 Months Post Operatively
Thank you for the question. Not sure as to what is happening. Your problems do not seem to be related to your surgery. Would advise that you see your primary care physician for a good workup.
I Am Still Swollen
I am having a bit of trouble figuring out the time course of the swelling and weight gain, and the relationship to the oxandrolone and testosterone cream.
It is a bit difficult to note how your surgery could contribute to face swelling, nor for persistent swelling so long after surgery.
It would be my suggestion that you consult with your primary care physician. Diagnosing the problems you are describing are probably outside the expertise of most surgeons.
Thanks and best wishes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.